# SDR USAA BB08169

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RIGHT EMERGENCY ESCAPE SLIDE SQUIP LIGHT FAILED TO ILLUMINATE DURING TEST ONE.  MAINTENANCE REPLACED THE RIGHT OFF WING ESCAPE SYSTEM EMERGENCY BATTERY.
